# SDR SWAA2013010211022

- Difficulty date: November 13, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 6557463
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON HARDWARE PLATE ASSY ADAPTER AT AFT GALLEY DOOR GIRT BAR FLOOR BRACKET.  REPLACED HARDWARE ASSY AT AFT GALLEY DOOR GIRT BAR FLOOR BRACKET IAW AMM 25-61-51.
